# SDR QXEA0003354

- Difficulty date: December 24, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 30,622 hours, 36,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG-EMERGENCY EXIT SIGN INOPERATIVE AT ROW 8 AND 9. REPLACED SIGNS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
